# SDR WAIA2012F00058

- Difficulty date: February 14, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N808WG
- Make and model: Lear 60LEAR
- Aircraft serial: 112
- Aircraft time: 6,806 hours, 4,576 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER CREW TURNED EXTERNAL GROUND POWER ON, WHITE SMOKE WAS SEEN COMING OUT OF THE DORSAL AIR INTAKE ALONG WITH AN ELECTRICAL BURNING ODOR IN THE AFT EQUIPMENT BAY. POWER WAS IMMEDIATELY TURNED OFF.  AFTER TROUBLESHOOTING, MX DISCOVERED THE CABIN 60 HERTZ INVERTER WAS HARD FAILED.  REMOVED THE INVERTER AND INCORPORATED SB 60-25-14 WHICH INTRODUCES A NEWER DESIGNED INVERTER.  OPS CHECK WAS GOOD AND THE ACFT WAS RETURNED TO SERVICE.
